MathSciNet Relay Station
MathSciNet bibliographic data
MR625345 46L40
Høegh-Krohn, R.; Landstad, M. B.; Størmer, E. Compact ergodic groups of automorphisms. Ann. of Math. (2) 114 (1981), no. 1, 75–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement